Skip to content
Eustachian tube dysfunction caused by ear drops
avatar
Showa11 posted:
I was treated for "swimmers ear" with neomycin ear drops. I had pain and felt some pressure in my ear upon taking them. They did clear up the infection symptoms. A few days after that treatment finished, I have had a new symptom, for the past week and a half. I have a blocked feeling in my ear and when I burp or yawn the air tries to escape but it can't and blocks the ear up more. Saw an ENT today and he says this symptom is completely unrelated to the ear drops. He did see remnants of what may have been a perforation in my ear drum in my past. I'm extremely skeptical that this blocked feeling (they are calling Eustachian Tube Dysfunction) is unrelated to the drops. I'm concerned I may have ototoxicity. He gave me a week's dose of oral cortisone (methylprednisolone) to take. Any advice?
Reply


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.